MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNITS
Model Number MK06000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Deliver (2338); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided with a separate follow-up-report.
 
Event or Problem Description
It was reported that automatic ventilation was interrupted while the device performed a restart.There was no injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the logfile analysis, the case in question could be reconstructed and it was found that a communication interrupt between the two processors onboard the therapy control unit had occurred during the concerned procedure.The device is designed to trigger a system reboot when such condition occurs.In case of such a reset, therapy will be interrupted for a maximum of 15 seconds, the device posts a corresponding alarm to alert the user and, therapy will be continued with the last valid settings as soon as the reboot is completed.Also for the particular case, it can be confirmed that the device behaved as specified - ventilation was resumed after some seconds.The procedure could be continued without further problems until operation was finished by placing the device into standby mode.Although the source of the deviation can be attributed to the particular pcb, the exact nature of the issue cannot be determined due to its sporadic nature.The respective board was replaced as a precautionary measure, the workstation passed all consecutive tests and was returned to use without further problems reported since then.The number of similar cases, related to the same phenomenon, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
PERSEUS A500
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24385619
Report Number9611500-2026-00069
Device Sequence Number10504875
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)200722(93)MK06000-38
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown